# SDR DALA2020031301833

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1525756) CRACK ON INNER STRUCTURE OF L4 PASSENGER DOOR. CORRECTIVE ACTION: REPAIRED PER ERA 585897-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND ETI-57-20-055 REVISION ORIGINAL.
